PDF(565 KB)
The Mathematical Approach to the Classification of Plant Communities of Subtropical Evergreen Broad-leaf Forest in Zhejiang Province
Zhang Shen
Chin J Plant Ecol ›› 1983, Vol. 7 ›› Issue (4) : 338-349.
PDF(565 KB)
PDF(565 KB)
The Mathematical Approach to the Classification of Plant Communities of Subtropical Evergreen Broad-leaf Forest in Zhejiang Province
({{custom_author.role_en}}), {{javascript:window.custom_author_en_index++;}}| {{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
| 〈 |
|
〉 |